# SDR FDEA201205302011

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 44,613 hours, 30,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESSENTIAL IN STANDBY POWER-EMERGENCY LIGHTS IN GALLEY AND FLIGHT DECK DO NOT ILLUMINATE.   R & R EMERGENCY EXIT UNIT BATTERIES IAW AMM 33-56-01-2. OPS CK GOOD.  ACFT OK FOR SERVICE.
